# SDR SWAA2012120610274

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 41,077 hours, 24,020 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB AT STAB STA 92.70 2ND AND 3RD VERTICAL STIFFENERS CRACKED.  RT HORIZ STAB RIB AT STAB STA 92.70 2ND/3RD VERT STIFFENERS WILL BE REPAIRED ON CARD T163266 AND JOB 459764.
